# SDR CALA0100566

- Difficulty date: June 21, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,259 hours, 35,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FIVE INTERCOSTALS CORRODED INSIDE TORQUE BOX AT AFT CARGO PIT AREA, FS 1165 - 1203.  THE INTERCOSTALS WERE REMOVED AND NEW INTERCOSTALS WERE INSTALLED IAW SRM 51-10-4, 51-10-3, 51-30-1, AND 51-30-5.
